Title: | Pooling semilattices and non-adaptive pooling designs |
Authors: | Guo, Jun Wang, Kaishun Weng, Chih-wen 應用數學系 Department of Applied Mathematics |
Keywords: | Pooling design;Semilattice;Pooling semilattice;Regular pooling semilattice;Pooling space |
Issue Date: | 6-Apr-2014 |
Abstract: | In Huang and Weng (2004), Huang and Weng introduced pooling spaces, and constructed pooling designs from a pooling space. In this paper, we introduce the concept of pooling semilattices and prove that a pooling semilattice is a pooling space, then show how to construct pooling designs from a pooling semilattice. Moreover, we give many examples of pooling semilattices and thus obtain the corresponding pooling designs. (C) 2013 Elsevier B.V. All rights reserved. |
URI: | http://dx.doi.org/10.1016/j.disc.2013.12.004 http://hdl.handle.net/11536/23746 |
ISSN: | 0012-365X |
DOI: | 10.1016/j.disc.2013.12.004 |
Journal: | DISCRETE MATHEMATICS |
Volume: | 320 |
Issue: | |
Begin Page: | 64 |
End Page: | 72 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.